# SDR ASAA2012090992977

- Difficulty date: September 9, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 40,874 hours, 15,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 986.5 FLOORBEAM HAS CORROSION AROUND FASTENER HOLES.  REPAIRED IAW EA.
